Singular integrals on product domains

A. Al-Salman*, H. Al-Qassem, Y. Pan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)


This paper is concerned with singular integral operators on product domains with rough kernels in L(logL)2. We prove, among other things, L p bounds (1 < p < ∞) for such singular integral operators as well as for their corresponding maximal truncated singular integrals. We also establish the optimality of our condition in the sense that the space L(logL)2 cannot be replaced by L(logL)r for any r < 2. Indiana University Mathematics Journal

Original languageEnglish
Pages (from-to)369-387
Number of pages19
JournalIndiana University Mathematics Journal
Issue number1
Publication statusPublished - 2006
Externally publishedYes


  • Product domains
  • Rough kernels
  • Singular integrals

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Singular integrals on product domains'. Together they form a unique fingerprint.

Cite this